# SDR AALA201706149023

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 65,179 hours, 17,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Dirty
- Location: R2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EVACUATION SLIDE ARMED LIGHT IS ON WITH THE DOOR DISARMED.  CLEANED BOTH THE GIRT BAR MICRO SWITCHES AND TARGET.  OPERATIONAL CHECKED GOOD IAW AMM 25-66-01.
